Publikacje wybranego autora

1

Autor:
Denkowska Anna , Denkowski Maciej , Kornafel Marta
Tytuł:
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics
Adres wydawniczy:
Nowy Jork: , 2018
Opis fizyczny:
16 s.: il.; 30 cm.
Seria:
(arXiv)
Uwagi:
Summ., Bibliogr.
Tryb dostępu:
Nr:
2168325965
seria wydawnicza
2

Konferencja:
36th International Conference Mathematical Methods in Economics (MME2018), Jindřichův Hradec, Czechy, od 2018-09-12 do 2018-09-14
Tytuł:
Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods
Źródło:
Mathematical Methods in Economics : Conference Proceedings / eds. Lucie Váchová, Václav Kratochvíl - Praha: MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University, 2018, s. 630-635. - Summ. - Bibliogr.
Program badawczy:
The study is supported with subsidies for maintaining research capacity granted to the Faculty of Finance and Law at the Cracow University of Economics by the Polish Ministry of Science and Higher Education
ISBN:
978-80-7378-371-6 ; 978-80-7378-372-3
Tryb dostępu:
Nr:
2168328791
materiały konferencyjne (aut.)
3

Tytuł:
Producers' Optima in Schumpeterian Evolution = Optima producentów w ewolucji Schumpetera
Źródło:
Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie = Cracow Review of Economics and Management. - nr 10 (970) (2017) , s. 55-66. - Summ., streszcz. - Bibliogr.
Program badawczy:
This publication presents the results of a research project financed from a subsidy for the maintenance of research potential, granted to the Faculty of Finance and Law at Cracow University of Economics
Lista MNiSW:
b 11.00 pkt
Nr:
2168324125
artykuł w czasopiśmie
4

Tytuł:
Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition
Źródło:
Opuscula Mathematica. - nr 33/4 (2013) , s. 667-684 - Bibliogr.
Tryb dostępu:
Lista MNiSW:
b 10.00 pkt
Nr:
2168287933
artykuł w czasopiśmie
5

Tytuł:
One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition
Źródło:
Numerical Functional Analysis and Optimization. - vol. 34, iss. 9 (2013) , s. 1001-1032. - Summ. - Bibliogr.
Lista MNiSW:
a 20.00 pkt
Dyscypliny: informatyka techniczna i telekomunikacja; informatyka ; matematyka
Nr:
2168308607
artykuł w czasopiśmie
6

Tytuł:
Strong Law of Large Numbers for Optimal Points
Źródło:
Universitatis Iagellonicae Acta Mathematica = Universitas Iagellonica Acta Scientiarum Litterarumque. Universitatis Iagellonicae Acta Mathematica. - fasc. 43 (2005) , s. 45-60. - Summ. - Bibliogr.
Tryb dostępu:
Nr:
2168309187
artykuł w czasopiśmie
Dokumenty niepublikowane:
1

Autor:
Denkowska Anna , Denkowski Maciej
Tytuł:
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence
Źródło:
Modele matematyczne w gospodarce i finansach / kierownik projektu: Andrzej MALAWSKI2014, s. 40-48. - Summ. - Bibliogr.
Sygnatura:
NP-1456/Magazyn
Nr:
2168301823
fragment pracy naukowo badawczej
Zobacz opis całości
2

Autor:
Denkowska Anna , Denkowski Maciej
Tytuł:
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence
Źródło:
Matematyczne modelowanie funkcjonowania rynków. Cz. 2 / kierownik projektu: Edward SMAGA2012, s. 82-88 - Bibliogr.
Sygnatura:
NP-1196/2/Magazyn
Nr:
2168274321
fragment pracy naukowo badawczej
Zobacz opis całości
1
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics / Anna DENKOWSKA, Maciej Cenkowski, Marta KORNAFEL. - Nowy Jork, 2018. - 16 s. : il. ; 30 cm. - Summ. - Bibliogr. - (arXiv / Cornell University Library). - Pełny tekst: https://www.researchgate.net/profile/Anna_Denkowska/publication/324793178_Linear_programming_on_non-compact_polytopes_and_the_Kuratowski_convergence_with_application_in_economics/links/5b09534a0f7e9b1ed7f677e9/Linear-programming-on-non-compact-polytopes-and-the-Kuratowski-convergence-with-application-in-economics.pdf
2
Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods / Stanisław WANAT, Anna DENKOWSKA // W: Mathematical Methods in Economics : Conference Proceedings / eds. Lucie Váchová, Václav Kratochvíl. - Praha : MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University, 2018. - S. 630-635. - Summ. - Bibliogr. - ISBN 978-80-7378-371-6 ; 978-80-7378-372-3. - Pełny tekst: https://mme2018.fm.vse.cz/wp-content/uploads/2018/09/MME2018-Electronic_proceedings.pdf
3
Producers' Optima in Schumpeterian Evolution = Optima producentów w ewolucji Schumpetera / Marta KORNAFEL, Anna DENKOWSKA // Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie = Cracow Review of Economics and Management. - nr 10 (970) (2017), s. 55-66. - Summ., streszcz. - Bibliogr. - Pełny tekst: https://zeszyty-naukowe.uek.krakow.pl/article/download/1456/1047. - ISSN 1898-6447
4
Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition / Anna DENKOWSKA // Opuscula Mathematica. - nr 33/4 (2013), s. 667-684. - Bibliogr. - Pełny tekst: http://journals.bg.agh.edu.pl/OPUSCULA/2013.33.4/OpMath.2013.33.4.667.pdf. - ISSN 1232-9274
5
One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition / Anna DENKOWSKA // Numerical Functional Analysis and Optimization. - vol. 34, iss. 9 (2013), s. 1001-1032. - Summ. - Bibliogr. - ISSN 0163-0563
6
Strong Law of Large Numbers for Optimal Points / Anna Denkowska // Universitatis Iagellonicae Acta Mathematica = Universitas Iagellonica Acta Scientiarum Litterarumque. Universitatis Iagellonicae Acta Mathematica. - fasc. 43 (2005), s. 45-60. - Summ. - Bibliogr. - Pełny tekst: http://www2.im.uj.edu.pl/actamath/PDF/43-45-60.pdf. - ISSN 0860-0120
7
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence / Anna DENKOWSKA, Maciej Denkowski // W: Modele matematyczne w gospodarce i finansach / kierownik projektu: Andrzej MALAWSKI. - (2014), s. 40-48. - Summ. - Bibliogr.
8
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence / Anna DENKOWSKA, Maciej Denkowski // W: Matematyczne modelowanie funkcjonowania rynków. Cz. 2 / kierownik projektu: Edward SMAGA. - (2012), s. 82-88. - Bibliogr.
1
Denkowska A., Denkowski M., Kornafel M., (2018), Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics, Nowy Jork : , 16 s.
2
Wanat S., Denkowska A., (2018), Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods. [W:] Váchová L., Kratochvíl V. (red.), Mathematical Methods in Economics : Conference Proceedings, Praha : MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University, s. 630-635.
3
Kornafel M., Denkowska A., (2017), Producers' Optima in Schumpeterian Evolution, "Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie", nr 10 (970), s. 55-66; https://zeszyty-naukowe.uek.krakow.pl/article/download/1456/1047
4
Denkowska A., (2013), Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition, "Opuscula Mathematica", nr 33/4, s. 667-684; http://journals.bg.agh.edu.pl/OPUSCULA/2013.33.4/OpMath.2013.33.4.667.pdf
5
Denkowska A., (2013), One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition, "Numerical Functional Analysis and Optimization", vol. 34, iss. 9, s. 1001-1032.
6
Denkowska A., (2005), Strong Law of Large Numbers for Optimal Points, "Universitatis Iagellonicae Acta Mathematica", fasc. 43, s. 45-60; http://www2.im.uj.edu.pl/actamath/PDF/43-45-60.pdf
7
Denkowska A., Denkowski M., (2014), Linear Programming on Non-compact Polytopes and the Kuratowski Convergence. [W:] Malawski A. (kierownik tematu), Modele matematyczne w gospodarce i finansach, s. 40-48.
8
Denkowska A., Denkowski M., (2012), Linear Programming on Non-compact Polytopes and the Kuratowski Convergence. [W:] Smaga E. (kierownik tematu), Matematyczne modelowanie funkcjonowania rynków. Cz. 2, s. 82-88.
1
@book{UEK:2168325965,
author = "Denkowska Anna and Denkowski Maciej and Kornafel Marta",
title = "Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics",
adress = "Nowy Jork",
year = "2018",
issn = "",
}
2
@inproceedings{UEK:2168328791,
author = "Wanat Stanisław and Denkowska Anna",
title = "Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods",
booktitle = "Mathematical Methods in Economics : Conference Proceedings",
pages = "630-635",
adress = "Praha",
publisher = "MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University",
year = "2018",
isbn = "978-80-7378-371-6 ; 978-80-7378-372-3",
}
3
@article{UEK:2168324125,
author = "Kornafel Marta and Denkowska Anna",
title = "Producers' Optima in Schumpeterian Evolution",
journal = "Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie",
number = "10 (970)",
pages = "55-66",
year = "2017",
}
4
@article{UEK:2168287933,
author = "Denkowska Anna",
title = "Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition",
journal = "Opuscula Mathematica",
number = "33/4",
pages = "667-684",
year = "2013",
}
5
@article{UEK:2168308607,
author = "Denkowska Anna",
title = "One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition",
journal = "Numerical Functional Analysis and Optimization",
number = "vol. 34, iss. 9",
pages = "1001-1032",
year = "2013",
}
6
@article{UEK:2168309187,
author = "Denkowska Anna",
title = "Strong Law of Large Numbers for Optimal Points",
journal = "Universitatis Iagellonicae Acta Mathematica",
number = "fasc. 43",
pages = "45-60",
year = "2005",
}
7
@unpublished{UEK:2168301823,
author = "Denkowska Anna and Denkowski Maciej",
title = "Linear Programming on Non-compact Polytopes and the Kuratowski Convergence",
booktitle = "Modele matematyczne w gospodarce i finansach",
pages = "40-48",
year = "2014",
}
8
@unpublished{UEK:2168274321,
author = "Denkowska Anna and Denkowski Maciej",
title = "Linear Programming on Non-compact Polytopes and the Kuratowski Convergence",
booktitle = "Matematyczne modelowanie funkcjonowania rynków. Cz. 2",
pages = "82-88",
year = "2012",
}